i have my first depo because my bf told me not to get pregnant yet when he arrive..i have my period at 14 have my shot from my obgyne 24th march and he arrives 25th morning that very same month..is there tendency i get pregnant?because my tummy is getting bigger and im afraid to have check up..is there possibilitty that i get pregnant?and if im pregnant is there possibility that baby is get sick because i have depo and how long does depo have effects in my sytem
If you had your Depot injection during the first few days of your period you will have immediate contraceptive cover and it is highly unlikely that you are pregnant - even if your boyfriend arrived the day after you had the injection.
Weight gain is a side-effect of Depo-provera and could be the reason for your bigger tummy.
If you are worried take a pregnancy test... (but I don't think you will be pregnant.)
All the best.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2013 • 2 answers
Posted 29 Sep 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Depo-Provera - I had 1 drop shot Oct 6. My Dr retired nov 1 so I don't have anyone to ask questions?
Posted 30 Dec 2016 • 1 answer